Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Klonopin relative short term c/t


[d8...]

Recommended Posts

[d8...]

I am looking for support.

I took 0.5 mg Clonazepam twice daily for two months for panic attacks and anxiety.

Stopped after a brief tapper (about ten days tapper, I am not sure). I am now six weeks clean.

I feel terrible. Extreme dizziness and continuous tremors. I have/had many other symptoms. Some brain zaps, stomac discomfort, depersonalization, anxiety, sharp stabbing pain in the head (temples, forehead, flanks)...

Is it from withdrawal or it is my anxiety? Or is it something else. I am so scared and sick. I am crying a lot sometimes...

Thank you!

Link to comment
Share on other sites

[51...]

Hello lucian1611 and welcome to BenzoBuddies,

 

You've come to a good place for support; I am glad you have found us.  Kudos to you for being off benzos.  It does indeed sound like you are having withdrawl symptoms.  I recently finished tapering Klonopin and had the same symptoms you are describing.  Looking back, I see now I had a mix of withdrawl and anxiety.  I do understand your fear as it was a part of my path, too.  Most of our members do heal and go on with their lives and I hung onto that hope very tightly!

 

I've put a link below to the Post-Withdrawl forum which is intended for those who have finished their taper:

 

Post-withdrawal Recovery Support

 

I hope you'll get familiar with our site when you feel ready, you are now a member so can start a thread.  Let us know how we can help you.

 

Best and again, welcome,

 

Kate

 

 

 

 

Link to comment
Share on other sites

[d8...]

Thank you!

I am so dizzy...

I don't know what to do... Your reply is so much appreciated.

I am extremely dizzy, I shake, and cry...

I apologize for complaining...

Link to comment
Share on other sites

[51...]

Lucian1611,

 

Distraction helps!  I did things to occupy my mind ... puzzles, movies, YouTube anything, walking ... you name it.  Whatever it takes!!

 

Kate  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...